Optimal feedback for perturbed bilinear control problems
Rendiconti del Seminario Matematico della Università di Padova, Volume 77  (1987), p. 57-67
@article{RSMUP_1987__77__57_0,
     author = {Anicul\u aesei, Gh.},
     title = {Optimal feedback for perturbed bilinear control problems},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {77},
     year = {1987},
     pages = {57-67},
     zbl = {0629.49012},
     mrnumber = {904612},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1987__77__57_0}
}
Aniculăesei, Gh. Optimal feedback for perturbed bilinear control problems. Rendiconti del Seminario Matematico della Università di Padova, Volume 77 (1987) , pp. 57-67. http://www.numdam.org/item/RSMUP_1987__77__57_0/

[1] G. Anicul, Necessary optimality conditions in bilinear control problems, Ricerche Math., 32 (1983), pp. 167)185. | MR 766677 | Zbl 0558.49009

[2] G. Anicul, Optimal feedback controls for a class of bilinear systems, Boll. Un. Mat. Ital., (6) 3-B (1984), pp. 737-748. | MR 774474 | Zbl 0561.49016

[3] G. Anicul - G. Popa, Hamilton-Jaboci equations and synthesis of optimal bilinear control in Hilbert spaces (in print). | Zbl 0647.93039

[4] J.M. Ball - J.E. Marsden - M. Slemrod, Controllability for distributed bilinear systems, SIAM J. Control Optim., 20 (1982), pp. 575-597. | MR 661034 | Zbl 0485.93015

[5] V. Barbu, Optimal feedback controls for a class of nonlinear distributed parameter systems, SIAM J. Control Optim., 21 (1983), pp. 871-894. | MR 719518 | Zbl 0524.49015

[6] V. Barbu, Optimal control of variational inequalities, Pittman, London, 1984. | MR 742624 | Zbl 0574.49005

[7] V. Barbu, Optimal control for free boundary problems (to appear in SIAM J. Control Optim.). | MR 848653

[8] G. Di Blasio, Synthesis of optimal bilinear controls, J. Math. Anal. Appl., 88, 1 (1982), pp. 143-156. | MR 661408 | Zbl 0487.49007

[9] F.H. Clarke, Generalized gradients and applications, Trans. Amer. Math. Soc., 205 (1975), pp. 247-262. | MR 367131 | Zbl 0307.26012

[10] M.G. Crandall - J.A. Nohel, An abstract functional differential equation and a related nonlinear Volterra equation, Israel J. Math., 29 (1978), pp. 313-328. | MR 477910 | Zbl 0373.34035

[11] A. Friedman, Nonlinear optimal control problems for parabolic equations, SIAM J. Control Optim., 22 (1984), pp. 805-816. | MR 755145 | Zbl 0551.49003

[12] A. Friedman - D. Yaniro, Optimal control for the dam problem, Appl. Math. Optim., 13 (1985), pp. 59-78. | MR 778421 | Zbl 0569.49013

[13] J.L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod and Gauthier-Villars, 1969. | MR 259693 | Zbl 0189.40603

[14] M. Slemrod, Stabilization of bilinear control systems with applications to noneonservative problems in elasticity, SIAM J. Control Optim., 16 (1978), pp. 131-141. | MR 469432 | Zbl 0388.93037